I will be seeing my internist soon. Had thyroidectomy 11/07. Surgeon put me on 150 mcg levothyroxine. I felt so wonderful. I was losing weight and had lots of energy. My eyebrows grew back in, and I thought life was good. Then my dr had TSH test done. He said that my levels showed I was hyperthyroid, and he cut my levothyroxine back to 125 mcg. That's when things started going badly for me. Next was another tsh tests, which still showed hyperthyroid. He cut me back to 100 mcg. Now I feel awful, can't remember anything, don't feel like exercising, and I am gaining weight. I know something is wrong, but I don't know what it is or what to do about it. My doctor is a great person, and he listens to what I have to say, but he is relying on the tsh test. I asked him to let me have a test on Free T3 and T4, which he did. I didn't realize that I should have told him Free T4 also. Can this make a difference. I have been told by a person who also had thyroid issues that maybe I should have pituitary gland and adrenal gland tests. What do you say? Can you give me some ideas of what I should next discuss with my doctor, who is an internist. Thank you very much! wandy07
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.